Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 9161252, 6 pages
http://dx.doi.org/10.1155/2016/9161252
Research Article

A Generalization of Uniformly Extremely Convex Banach Spaces

1College of Mathematics Science, Inner Mongolia Normal University, Hohhot 010022, China
2Xilingol Vocational College, Xilinhot 026000, China

Received 19 January 2016; Accepted 16 March 2016

Academic Editor: Gianluca Vinti

Copyright © 2016 Suyalatu Wulede et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.